Extreme SX, Sweats like crazy!! Anyone else
09-16-2009 08:43 AM
Extreme SX, Sweats like crazy!! Anyone else
experienceing these sweats? I have been on these supplements for 3 days now, (second time around), I ran ou the first time after 3 days. Anyway, I am getting horrible sweats, anyone else experiencing this?
Here's an example from a seperate blog I am keeping:
09/15/09 - Tuesday - Woke up, took pill, off and running....wow, I get these fits of sweating that my whole body kind of goes into fever mode. What I mean is, you ever have a fever break and you become soaked? Well, that came and went in waves all day. I even brought a second shirt to work just in case, it's that bad. You never know when it is going to start either! Went home last night and walked for over an hour, then cut the back lawn, another 45 minutes. Took 2 Valerian Root, went to bed at 11:30pm, passed out till 6am this morning - good nights sleep.
09/16/09 - Wednesday - Woke up, sore as hell, feet and back! Well, what did I expect after all that exercise! Anyway, first set of sweats came while eating breakfast. Got to work, at my desk around 9am, a second wave of swaet, really bad, it's 9:30am and I am just starting to recuperate, this is getting ridiculous!
If anyone else is experiencing this, please let me know, or, if anyone knows what this is, please let me know. I really would like to continue using these but at work, it is embarassing at times, like in a conference room during a meeting! I'm trying to figure out if I'm having a reaction with other meds I take, or if this happens with these....I think I remember reading from others it has happened to them too?
09-16-2009 08:27 PM
09-16-2009 09:04 PM
I've never had an issue like that. Sometimes if I'm in an environment that is not very cool, I will sometimes turn into a furnace.
YOu could stop taking, and see how your body reacts. You could continue to use it and see if your body adapts to the SX
09-16-2009 09:56 PM
NutraPlanet NinjaMonkey Rep
Can you take your temperature and BP during the day? It seems like this is just the way your body is reacting to SX. If you feel uncomfortable after a few days during which your body should adjust, I would suggest discontinuing it.
09-17-2009 08:02 AM
Thanks Steve and Lonewolf.
At first I thought it was just thermogenic energy, but its more than that. I take my percriptions in the morning, maybe something is reacting there? It has gotten better each day, dfay 3 I had 3 episodes, yesterday, only in the morning. I am on a lot meds, so maybe it is a reaction. I did not take it today and no sweats, but I love the product and really want it to work. I will bring my BP machine to work, and check it during these times, great idea! I'll report back. Here are my Meds:
Diovan - Blood Pressure, 80mg
Synthroid - Thyrhoid, 150mcg
Allopurinol - Gout, 300mg
Lipitor - Cholesterol, 20 mg.
Androgel - testosterone, daily gel.
Fish Oil, Borage Oil and Centrum, Silver - 1 daily
All these perscriptions is the reason I want to use this product to take this damn weight off, and it is working. Last week I lost 4.5 lbs, by SX, Light Exercise and I want to continue.
Oh, I take Roxycodone 15mg, as neede, and a daily patch of Fentyl 75mg for pain. I have 2 bulging discs, bad stenosis, etc....thats another story and a reason I do light exercise.
I'm hoping to figure this out, it may just come down to a process of elimination.
Any advice or suggestion is greatly appreciated.
I had read others who said they sweat a lot as well, but I don't think it was like this?
Otherwise, this product ROCKS!
09-17-2009 08:45 AM
Well, for starters your taking Synthoid.
"Synthroid side effects
Stop using Synthroid and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
sleep problems (insomnia);
nervous or irritable feeling;
fever, hot flashes, sweating;
changes in your menstrual periods;
appetite changes, weight changes;
Less serious side effects may include mild hair loss."
Synthroid mixed with SX, could be a problem.
09-17-2009 09:05 AM
Wow, I just posted on you post in the AX section, you didn't mention all the meds. If you have high blood pressure, you shouldn't be using stims that constrict blood vessels. I suggest you speak to your physician before continuing SX.
I don't know how much weight you have to lose but if you're interested, I have a diet from Ochsner that they use to bring the weight down in people that need heart surgery.
09-17-2009 10:16 AM
I had the same problems when taking it. I would always sweat especially under my arms. This happened no matter how much water I drank unfortunately. Everyone is different but I had to stop taking it because it wasn't worth sweating all the time. I wouldn't feel hot or flustered though when I would sweat. I would just look down and realize I had embarassing sweat stains on my pits. That's the only difference between my experience and yours. Still a great product though because of the mood elevation and energy.
09-17-2009 10:19 AM
Wow - you really shuldn't be taking such a powerful stimulant with those medications.
09-18-2009 03:12 PM
Well, in all honesty, I have been on these Meds for over 10 years, without complication, and have taken worse stuff than SX.
But, I guess it is something to consider. I have not had ANY issues the last two days, so maybe the worst has passed?
I am going to bring my BP monitor into work and we'll see what transpires. I keep everyone posted.
Thansk for all the info!
09-18-2009 03:15 PM
When I said issues above, I meant the unexplained sweats i described earlier, and much like user Agent Orange had as well.
Oh Jim, btw, I would love to checkout that diet! Can you send it to me at marka (1st part and suffix of e-mail is optonline.net ? Sorry, forum won't let me post normal e-mail syntax! Thanks in advance.
09-18-2009 03:20 PM
09-19-2009 09:31 PM
Doing much better, weird?!!! Took it on an empty stomach yesterday and today and NO issues with these "sweats". Of ocurse, I do notice the thermogenic sweat periods, but none of this "fever breaking" sweat soakiness business anymore.
Hopefully my body has adjusted and we're on our way! This is good to knwo in case someone has this happen to them in the future - we'll know "this too shall pass". I'll check in a few days down the road with an update.
09-24-2009 09:11 AM
OK, time for an update!
I guess I got lucky those two day (above) where I di dnot get the "sweats"?!!
But, I suspect it is my Fentyl Pain patch - I take the Extreme upon awakening, and then about 1/2 hr later, my daily pain patch goes on. I am going to try no patch tomorrow and see what happens.
09-24-2009 09:17 AM
Man you sure do use a lot of meds. You should try backing off of some, you might feel better. Def look into a liver support though. Perfect Cycle by AX or Cycle Support by AI.
Originally Posted by hoosker
09-24-2009 08:56 PM
Yeah, I know! Been that way for a while and I am working on it. I've lost 7lbs in 2 weeks with the Extreme SX! UI just have to cure these Sweats. If I can make it through this difficult period, once I take the weight off, things should improve, including getting off of some of these dam meds. I'll try the no patch theory tomorrow and report, so we all know in case someone else follow in my path down the road at some point.
BTW - I get my liver function checked religiously every 6 months through blood work. So far, so good!
Similar Forum Threads
By gabe9615 in forum Anabolics
Last Post: 01-09-2011, 09:54 PM
By wilsmash4food in forum Anabolics
Last Post: 08-02-2010, 05:34 PM
By Fabulous One in forum Applied Nutriceuticals
Last Post: 10-04-2007, 08:22 AM
By lionman in forum IGF-1/GH
Last Post: 05-18-2006, 03:39 PM
By goldylight in forum Anabolics
Last Post: 11-12-2004, 11:42 AM